Lybrate.com has a nexus of the most experienced Endocrinologists in India. You will find Endocrinologists with more than 40 years of experience on Lybrate.com. You can find Endocrinologists online in Chennai and from across India. View the profile of medical specialists and their reviews from other patients to make an informed decision.
Book Clinic Appointment
Adult Diabetes Treatment
Treatment of Thyroid Disease in Children
Thyroid Disorder Treatment
Thyroid Problems Treatment
Type 1 Diabetes Treatment
Treatment Of Childhood Diabetes
Diabetic Diet Counseling
Dilatation And Curettage (D C) Procedure
Egg Donation Procedure
Treatment Of Erectile Dysfunction
Treatment Of Female Sexual Problems
Food Plan Preparation
Submit a review for Dr. P Selva PandianYour feedback matters!
I am 60 yrs old female. I have thyroid problem and i am taking eltroxin 100. Recently the pain has started again in the neck and I am getting tinkling sensation in the right hand which is little bit painful. I had injury on my right hand some 2 years back, i'm not sure if it is because of that. Please advice. Thanks.
Doctor. I am 19 years old boy. And I take medicine for.(ENCORATE chronic 300).5 years with doctor consultation. This medicine for take continue. Current my problems, 1.dust allergy 2.engery lose feel. 3.big problem for afternoon food after. Motion .this problem 2 days gap regular.(1 yr) Plss. Give solution doctor. What check up I will take? And I am a veg food person .
I am a male of 61 yrs. My prostate is enlarged a little and about 40 cc urine is retained in the ultrasound. I have to go to urinate about 3 times at night. I also have uric acid in the range of 7 to 10 for which I take Febuget 40. Because of high uric acid I have joint pains in the knee and ankles. My libido has also reduced significantly. I am a by pass patient and am on blood pressure medication and Clopitab A 75. Any help in homeopathy?
Hi. I am an insulin dependant diabetic patient and I am feeling weak these days inspite of having a balanced diet. Please guide advise and suggest Thanks.
I am 54 years male having hypertension/diabetes for the last 19 years and taking allopathic treatment (tablets and insulin). No major issue except for constipation and vertigo. Now I wish to take following ayurvedic medicines for maintaining my health: 1.One Tablet of Haridya Amrit in the evening (containing Arjuna, Sarpgandha, Pushkarmool, Naagbala etc.) for blood pressure and as tonic for the heart. 2.Dal Cheeni Powder (one fourth teaspoon) for control of cholesterol 3.Ayurvedic calcium tablet for joints and bones 4.Shilajeet Gold as nerve Tonic 5.Softovac Powder for constipation I am not able to take the above medicine with allopathic drugs due to the essential time gap of one hour between two set of medicines. Please suggest (a)Are the above medicines sufficient as general tonic for my health and (b)Can the above medicine be taken in combination to have them in a time frame of one hour in the evening and then maintaining one hour gap from the allopathic medicines.
What are the things to be avoided and their alternative in the following diet :---- Breakfast =2cups of tea (with stevia, 2plain toast, 1 boiled egg. 9 nutri biscuits Lunch=1glass buttermilk, pulses vegetables, 1 roti, salad Dinner=1 roti, salad,pulses vegetables and after this 1 plastic packet of Poha (khata Meetha) I am a diabetic on insulin (20 -24 -28 units) I also have cirrhosis since 2000.
My Wife's heart beat is around 90 to 100 per minute in normal state when she walks it is around 120, she is diabetic and has cholesterol as well. Is it normal, should I take some steps.
My wife is aged 36 yrs. Old and has thyroid problems. She has been taking 100 mg thyronorm tab empty stomach every morning. Recently she had thyroid profile test and the results are as under: Free T3.2. 39pg/ml normal range 2.0 to 4.4 Free T4 1.38 ng/dL normal range 0.9 to 1.7 TSH 0.480 uIU/mL normal range 0.27 to 4.2 Kindly suggest as how much mg thyronorm tab to be taken. She reports of having swelled body in the early morning and overall tiredness.
For last 7 years my blood sugar (fasting) varies from 125 to155 & pp varies from 137 to 175. I take normal food & sugarless black tea. Age 68yrs. No doctor recommended me any medicine but suggested some advise which I follow. Kindly give your recommendation.
Helo doctors. My question is. My mother just today she tested her diabetic test and the result came. She has fasting plasma glucose is 148 mg/dl. So I want to know that which types of this one and her post prandial plasma glucose is 162 mg/dl. Her age is 45. So can someone explain me that is it bad or normal and this can be control. And can it be totally cure by medicine.
I am a male of 55 years of age and suffering from diabetes for the last 5 years. I am taking k glim 1 m forte morning and evening and my sugar level is around 180-200 after breakfast. For the last 2 months I am feeling a burning sensation (or as if someone is breaking my nerves) on the outer side of right knee joint. And now the same problem is occurring on outer side of left knee joint. I just want to ask whether I am going through the stage of nerve damage. What is the treatment and precautions. Please help.
Insulin is the most common treatment prescribed for people affected with diabetes. Diabetes is condition where high amounts of glucose prevail in the blood for an extended period of time. However, there are some drugs that offer an alternative to insulin in treating diabetes, which are:
- Liraglutide: Liraglutide is a glucagon-like peptide-1 (GLP-1) drug that causes the body to release greater amounts of insulin so as to facilitate the movement of glucose from the blood to the cells. People with type 2 diabetes generally use this treatment. It slows the digestion process and can cause symptoms of headache and nausea.
- Pramlintide: It's an artificially produced version of amylin. It is taken by both type 1 and type 2 diabetic patients, facilitates slower digestion of food and therefore, controls release of sugar in the blood. It can cause tiredness and nausea.
- Dulaglutide:This treatment is for people affected with type 2 diabetes and it is administered once a week. It causes more insulin to be released and pass the glucose to the cells. It can cause loss of appetite, nausea and abdominal cramps as side effects.
- Albiglutide: This treatment facilitates pancreas to release insulin and limits the glucagon hormone production. It is used by type 2 diabetes patients who have not taken well to other treatments. The side effects are skin reaction, respiratory tract infection and nausea.
- Exenatide: It is a drug that causes pancreas to release insulin that facilitates movement of glucose to cells. It is a treatment for type 2 diabetes and it restricts release of glucagon in the body. The possible side effects are acidity, constipation and vomiting.
Related Tip: "Living Well with Type 2 Diabetes"